Dieting with Obstacles - thyroid and stomach bloating?
07-27-2006, 11:43 PM
It doesn't matter what I eat, I always seem to bloat up!! Unless I only have 2 bitefuls of the food, then I don't. What gives? I feel like a pregger and look like one too. If I have a sweet, look out!!!! Always feel uncomfortable in my stomach sitting so close that I feel like I have heartburn sometimes......I am trying to lose weight, but have alot of stress right now with mother who is waiting to get into nursing home and is NOT happy about life and seems to call me every hour to report the latest unhappiness of her day. Anyway, if someone could help me out here? This has been going on for months, but yet never really bothered me before. Oh and I am hypothyroid as well and meds seem to be okay, being tested again in about 2 weeks.
07-28-2006, 06:54 PM
I wonder if the stress you are feeling is what is making you feel bloated. I am hypothyroid and have never had any stomach problems from it, and never heard of any connection, so I kind of doubt they are related. Have you discussed it with your doctor? There might be something that will help.
07-28-2006, 08:34 PM
I'm not sure about the stress theory, already developed an eye twitch over that!!! I am thinking more along the lines of perhaps an intolerance to wheat, dairy, etc......if I eat bread, bloat, not unless it is whole grain...I am thinking of taking these pills that have the same culture that yogurt has in it, but is supposed ot be better, but not sure of the ingredients and if they will interfere with the thyroid function........Its is used for the intestinal tract keeping it clean. You take 2 capsules before every meal. Its called
DDS-PLUS acidophlus bifidus with FOS. Not even sure where to begin looking up info for us hypos and if it is compatable with my meds...
You may be suffering from Candida - overgrown yeast in your stomach. However, most of the medical community does not believe this exsist. They do but only in extreme cases. I would find a holistic doctor and take some sort of supplement. Currently I am in the process of dealing with my candida and also suffer from Hypo. My holistic doctor gave me Spectazyme a dietary supplement to help and within a week I could tell a difference. I think you should try to curb all of your carb eating and stick to veggies and fruit for a few days. If you drink a lot of soda (event diet) it could be bloating your stomach.
Misti in Seattle
08-03-2006, 12:41 AM
I had a thyroid tumor and am hypothyroid... and I used to have a LOT of what was apparently heartburn... but since my thyroid meds are regulated right I almost never have it. Also, I do have the sensitive stomach; don't know if there is a connection BUT I have been told that gaining weight there... abdomen, stomach, breasts, etc... is "classic" hypothyroid. It was a doctor who told me that. FWIW
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO